SciELO - Scientific Electronic Library Online

vol.29 issue3POLYNOMIAL SETS GENERATED BY e tf(xt)?(yt)ALPHA-SKEW-NORMAL DISTRIBUTION author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand




Related links


Proyecciones (Antofagasta)

Print version ISSN 0716-0917


ESHAGHI GORDJI, M  and  GHOBADIPOUR, N. GENERALIZED ULAM-HYERS STABILITIES OF QUARTIC DERIVATIONS ON BANACH ALGEBRAS. Proyecciones (Antofagasta) [online]. 2010, vol.29, n.3, pp.209-226. ISSN 0716-0917.

Let A , B be two rings. A mapping δ : A → B is called quartic derivation, if δ is a quartic function satisfies δ(ab) = a4δ(b) + δ(a)b4 for all a, b ∈ A. The main purpose of this paper to prove the generalized Hyers-Ulam-Rassias stability of the quartic derivations on Banach algebras.

Keywords : Banach algebra; quartic functional equation; quartic derivation; Hyer-Ulam-Rassias stability.

        · text in English     · English ( pdf )


Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License